# SDR FDEA201110074378

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327027300000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 252 GF CRACKED AT END OF BOARD AT CLEVIS CUTOUT. FABRICATED REPLACEMENT FLOORBOARD 252GF IAW DWG SRZ-25-005 REV J, MAJOR REPAIR IAW GMM 6-2-100.
